A matrix interpolation between classical and free max operations: I. The univariate case

Abstract : Recently, Ben Arous and Voiculescu considered taking the maximum of two free random variables and brought to light a deep analogy with the operation of taking the maximum of two independent random variables. We present here a new insight on this analogy: its concrete realization based on random matrices giving an interpolation between classical and free settings.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00289807
Contributor : Florent Benaych-Georges <>
Submitted on : Monday, February 23, 2009 - 9:30:33 AM
Last modification on : Friday, January 10, 2020 - 3:42:10 PM
Long-term archiving on: Thursday, September 23, 2010 - 5:56:36 PM

Files

BP-max-081104.pdf
Files produced by the author(s)

Identifiers

Citation

Florent Benaych-Georges, Thierry Cabanal-Duvillard. A matrix interpolation between classical and free max operations: I. The univariate case. Journal of Theoretical Probability, Springer, 2010, 23 (2), pp.447-465. ⟨10.1007/s10959-009-0210-1⟩. ⟨hal-00289807v3⟩

Share

Metrics

Record views

539

Files downloads

307